# SDR REXA2024102801055

- Difficulty date: February 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341702
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER BULKHEAD WEB AT FS 280 IS CORRODED IN SEVERAL PLACES REMOVED AND INSTALLED RH FS 280 LOWER WEB PN: 53-11-10-201-004-A01-2 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND 53-11-10-201-004-A01.
